# SDR KBM2004F00197

- Difficulty date: June 26, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 2150 · Cabin Cooling System
- Part: Electrical Box
- Part number: 540028C2A
- Condition: Inoperative
- Location: Air Conditioner
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C BLOWING WARM AIR.  REMOVED AND REPLACED ELECT BOX ASSY.
